# SDR 7AJA20160901001

- Difficulty date: September 1, 2016
- Submitted: September 3, 2016
- Operation: Air carrier
- Aircraft: N853MB
- Make and model: Snias AS350B3
- Aircraft serial: 7294
- Aircraft time: 1,117 hours, 3,211 cycles
- Engine: Tmeca ARRIEL2D
- Engine time: 1,117 hours
- System (JASC): 2120 · Air Distribution System
- Part: Air Duct
- Condition: Dirty
- Location: Zone 100
- Part time: 1,117 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN CABIN WITH HEATING AND DEMISTING ON AFTER TAKEOFF.  DIVERSION TO SUITABLE LANDING AREA WAS MADE.  PRECAUTIONARY LANDING WAS PERFORMED.  HEATING AND DEMISTING WERE TURNED OFF IMMEDIATELY WHEN STRONG BURNING ODOR AND POSSIBLE SMOKE WAS OBSERVED.  MECHANIC CHECKED CABIN AND WIRING HARNESSES.  RAN UP ACFT, TURNED ON SYSTEMS AND OBSERVED.   WHEN DEMISTER WAS TURNED ON A SLIGHT ODOR WAS OBSERVED.  ODOR DISSIPATED AFTER 2 MINUTES OF OPERATION. NO SMOKE.  BELIEVE LINT AND DUST IN DUCT WORK ROOT CAUSE.
